Pacific Journal of Mathematics

The cohomology of higher-dimensional shifts of finite type.

Klaus Schmidt

Article information

Source
Pacific J. Math., Volume 170, Number 1 (1995), 237-269.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102371116

Mathematical Reviews number (MathSciNet)
MR1359979

Zentralblatt MATH identifier
0866.28016

Subjects
Primary: 58F03
Secondary: 28D15: General groups of measure-preserving transformations

Citation

Schmidt, Klaus. The cohomology of higher-dimensional shifts of finite type. Pacific J. Math. 170 (1995), no. 1, 237--269. https://projecteuclid.org/euclid.pjm/1102371116


Export citation

References

  • [Bax] R.J. Baxter, Exactly solved models in statistical mechanics, Academic Press, New- York and London, 1982.
  • [FeM] J. Feldman and C.C. Moore, Ergodic equivalence relations, cohomology,and von Neumann algebras./, Trans. Amer. Math. So, 234 (1977), 289-324.
  • [GePr] W. Geller and J. Propp, The fundamental group of a ?-shift, preprint.
  • [Kami] J.W. Kammeyer, A completeclassificationof two-pointextensions of a multidimen- sional Bernoulli shift, J. Analyse Math., 54 (1990), 113-163.
  • [Kam2] J.W. Kammeyer, A classification of the isometric extensions of a multidimensional Bernoulli shift, Ergod. Th. & Dynam. Sys., 12 (1992), 267-282.
  • [Kas] P.W. Kasteleyn, The statistics of dimers on a lattice. I, Physica, 27 (1961), 1209- 1225.
  • [KaS] A. Katok and K. Schmidt, The cohomologyof expansive d-actions by automor- phisms of compact,abeliangroups,Pacific J. of Math., 170 (1995), 105-144.
  • [KaSp] A. Katok and R.J. Spatzier, Differential rigidity of hyperbolic abelian actions,preprint, 1992.
  • [KS1] B. Kitchens and K. Schmidt, Automorphisms of compact groups, Ergod. Th. k, Dynam. Sys., 9 (1989), 691-735.
  • [KS2] B. Kitchens and K. Schmidt, Markov subgroups of (Z/2)1 Contemp. Math., Amer. Math. Soc, 135 (1992), 265-283.
  • [KS3] B. Kitchens and K. Schmidt, Mixing sets and relative entropies for higher dimensional Markov shifts, Ergod. Th. & Dynam. Sys., 13 (1993), 705-735.
  • [Led] F. Ledrappier, Un champ markoien pent etre d'entropie nulle et melangeant,C. R. Acad. Sci. Paris Ser. A, 287 (1978), 561-562.
  • [Lie] E.H. Lieb, Residual entropy of square ice, Phys. Rev., 162 (1967), 162-172.
  • [LSW] D. Lind, K. Schmidt, and T. Ward, Mahler measure and entropy for commuting automorphisms of compact groups, Invent. Math., 101 (1990), 593-629.
  • [Mic] E. Michael, Continuous selections II, Ann. of Math., 64 (1956), 562-580.
  • [Rue] D. Ruelle, Thermodynamic Formalism, Addison-Wesley, Reading, Mass., 1978.
  • [Schl] K. Schmidt, Automorphisms of compact abelian groups and affine varieties, Pro, London Math. Soc, 61 (1990), 480-496.
  • [Sch2] K. Schmidt, Algebraic ideas in ergodic theory, CBMS Lecture Notes, Vol. 76, Amer. Math. Soc, 1990.
  • [TeL] H.N.V. Temperley and E.H. Lieb, Relations betweenthe 'percolation'and 'colouring' problem and other graph-theoretical problems associated with regularplanar lattices: some exact resultsfor the 'percolation'problem, Proc Roy. Soc. London Ser. A, 322 (1971), 251-280.
  • [Thu] W.P. Thurston, Groups, tilings, and finite state automata, Summer 1989 AMS Col- loquium Lectures.